# SDR SIMA20211102003

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 7,129 hours, 4,485 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI 068T5734 PERFORM PERMANENT REPAIR TO DENT ON RH SLAT #1 PER ERS-EJ-57DF-1353.(MAJOR REPAIR)-C/A-PERFORMED PERMANENT REPAIR TO DENT ON RH #1 SLAT IAW ERS-EJ-57DF-1353 AND EMB 175 SRM 57-41-01 REPAIR 07P.
